# SDR KY7A20190501001

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N779BC
- Make and model: Swrngn SA227AC
- Aircraft serial: BC779B
- Aircraft time: 36,806 hours, 42,003 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RH WING OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF, FOLLOWED CHECKLIST DEACTIVATED RT BLEED AND CONTINUED TO DESTINATION WITH NO FURTHER ISSUES. MX PERFORMED 30 MIN GROUND RUN ON E1 & E2 WITH BLEEDS AND GENERATORS ON OPS CHECK GOOD COULD NOT DUPLICATE.
